# SDR CA120411005

- Difficulty date: April 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Reduction Gb
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB NR 1 ENGINE LOST POWER, FOLLOWED BY A TORQUE DECREASE AND FLUCTUATING, THIS WAS ALSO ACCOMPANIED BY AN OIL PRESSURE LIGHT.  THE CREW ELECTED TO SHUTDOWN THE ENGINE AND RETURNED TO DEPARTURE.  FIRST ATTEMPT TO START THE ENGINE WAS SUCCESSFUL. ON THE SECOND START, THE OIL PRESSURE WAS SLOW TO RAISE THEN DROPPED, ENGINE WAS SHUTDOWN.  INSPECTION OF THE RGB CHIP DETECTOR REVEALED METALLIC PARTICULES. ENGINE WAS REPLACED.
